275 paper(s) uploaded by yaust.

Index Title Upload Time Modified Time
61

Taming symplectic forms and the CalabiYau equation

Valentino Tosatti Ben Weinkove Shing-Tung Yau

Symplectic Geometry mathscidoc:1912.43518

Proceedings of the London Mathematical Society, 97, (2), 401-424, 2008.9
[ Download ] [ 2019-12-24 20:37:54 uploaded by yaust ] [ 157 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-24 20:37:54 -
62

Positivity of quasi-local mass II

Chiu-Chu Melissa Liu Shing-Tung Yau

Mathematical Physics mathscidoc:1912.43519

Journal of the American Mathematical Society, 19, (1), 181-204, 2006
[ Download ] [ 2019-12-24 20:37:56 uploaded by yaust ] [ 129 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-24 20:37:56 -
63

Higher eigenvalues and isoperimetric inequalities on Riemannian manifolds and graphs

Fan Chung Alexander Grigoryan Shing-Tung Yau

Metric Geometry mathscidoc:1912.43520

Communications in Analysis and Geometry, 8, (5), 969-1026, 2000
[ Download ] [ 2019-12-24 20:38:03 uploaded by yaust ] [ 194 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-24 20:38:03 -
64

Harmonic mappings and Khler manifolds

Jrgen Jost Shing-Tung Yau

Complex Variables and Complex Analysis mathscidoc:1912.43521

Mathematische Annalen, 262, (2), 145-166
[ Download ] [ 2019-12-24 20:38:06 uploaded by yaust ] [ 142 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-24 20:38:06 -
65

Eigenvalues of elliptic operators and geometric applications

Alexander Grigoryan Yuri Netrusov Shing-Tung Yau

Differential Geometry mathscidoc:1912.43522

Surveys in differential geometry, 9, (1), 147-217, 2004
[ Download ] [ 2019-12-24 20:38:09 uploaded by yaust ] [ 74 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-24 20:38:09 -
66

Balanced metrics on non-Khler Calabi-Yau threefolds

Jixiang Fu Jun Li Shing-Tung Yau

Differential Geometry mathscidoc:1912.43523

Journal of Differential Geometry, 90, (1), 81-129, 2012
[ Download ] [ 2019-12-24 20:38:12 uploaded by yaust ] [ 75 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-24 20:38:12 -
67

Graph homotopy and Graham homotopy

Beifang Chen Shing-Tung Yau Yeong-Nan Yeh

Convex and Discrete Geometry mathscidoc:1912.43524

Discrete Mathematics, 241, 153-170, 2001.10
[ Download ] [ 2019-12-24 20:38:15 uploaded by yaust ] [ 46 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-24 20:38:15 -
68

Upper bounds for eigenvalues of the discrete and continuous Laplace operators

Fan RK Chung A Grigor'Yan Shing-Tung Yau

Convex and Discrete Geometry mathscidoc:1912.43525

advances in mathematics, 117, (2), 165-178, 1996.2
[ Download ] [ 2019-12-24 20:38:19 uploaded by yaust ] [ 96 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-24 20:38:19 -
69

Brain surface conformal parameterization with the Ricci flow

Yalin Wang Jie Shi Xiaotian Yin Xianfeng Gu Tony F Chan Shing-Tung Yau Arthur W Toga Paul M Thompson

Differential Geometry mathscidoc:1912.43526

IEEE transactions on medical imaging, 31, (2), 251-264, 2011.9
[ Download ] [ 2019-12-24 20:38:23 uploaded by yaust ] [ 124 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-24 20:38:23 -
70

The long-time dynamics of Dirac particles in the Kerr-Newman black hole geometry

Felix Finster Niky Kamran Joel Smoller Shing-Tung Yau

Mathematical Physics mathscidoc:1912.43527

Advances in Theoretical and Mathematical Physics, 7, (1), 25-52, 2003
[ Download ] [ 2019-12-24 20:38:26 uploaded by yaust ] [ 84 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-24 20:38:26 -
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved